# SDR AALA202501274312

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 31,702 hours, 12,840 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R SHOWS UNARMED ON THE FLIGHT ATTENDANTS SCREEN AND THE SCREEN SAYS CHECK DOOR PRESSURE. ECAM SHOWS ALL DOORS ARMED. MAINTENANCE SERVICED 4R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00 WITH NO FAULTS NOTED.
